Research Repository

Items where Author is "Farooq, M"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Ullah, Z and Farooq, M and Salhi, A (2015) 'A19/B6: A new Lanczos-type algorithm and its implementation.' Journal of Prime Research in Mathematics, 11 (1). pp. 106-122. ISSN 1818-5495

Farooq, M and Salhi, A (2014) 'A New Lanczos-Type Algorithm for Systems of Linear Equations.' Journal of Prime Research in Mathematics, 10 (1). pp. 104-119. ISSN 1817-2725

Farooq, M and Salhi, A (2013) 'A preemptive restarting approach to beating the inherent instability of Lanczos-type algorithms.' IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A-SCIENCE, 37 (A3). pp. 349-358. ISSN 1028-6276

Farooq, M and Salhi, A (2012) 'New recurrence relationships between orthogonal polynomials which lead to new Lanczos-type algorithms.' Journal of Prime Research in Mathematics, 8. pp. 61-75. ISSN 1817-3462

This list was generated on Thu Aug 18 00:12:43 2022 BST.